Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 2, pp. 227-233 (2008)
Ideally Factored Algebras
M. Amyari and M. Mirzavaziri
Islamic Azad University-Mashhad Branch and Ferdowsi University of Mashhad
Abstract: See full text of the paper.
Keywords: Banach algebra, ideally factored algebra, Arens product, amenability, Arens regularity.
Classification (MSC2000): 46H05; 46H25, 46J20
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and
FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition